RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 7, Pages 1175–1183 (Mi zvmmf4716)  

This article is cited in 4 scientific papers (total in 4 papers)

External estimation of a segment function by a polynomial strip

I. Yu. Vygodchikova, S. I. Dudov, E. V. Sorina

Saratov State University, ul. Astrakhanskaya 42, Saratov, 410012, Russia

Abstract: The problem is considered of constructing a least-width strip with a polynomial axis that contains the graph of a given continuous segment function. Convex analysis methods are used to obtain a criterion for solving the problem in a form comparable to the Chebyshev alternance. Sufficient conditions for the uniqueness of a solution are given, including those taking into account the differential properties of the segment function to be estimated.

Key words: stimation of a segment function, polynomial strip, subdifferential, alternance, snake problem.

Full text: PDF file (1215 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:7, 1119–1127

Bibliographic databases:

Document Type: Article
UDC: 519.658
Received: 20.10.2008

Citation: I. Yu. Vygodchikova, S. I. Dudov, E. V. Sorina, “External estimation of a segment function by a polynomial strip”, Zh. Vychisl. Mat. Mat. Fiz., 49:7 (2009), 1175–1183; Comput. Math. Math. Phys., 49:7 (2009), 1119–1127

Citation in format AMSBIB
\Bibitem{VygDudSor09}
\by I.~Yu.~Vygodchikova, S.~I.~Dudov, E.~V.~Sorina
\paper External estimation of a~segment function by a~polynomial strip
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 7
\pages 1175--1183
\mathnet{http://mi.mathnet.ru/zvmmf4716}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 7
\pages 1119--1127
\crossref{https://doi.org/10.1134/S0965542509070057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268295700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349948804}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4716
  • http://mi.mathnet.ru/eng/zvmmf/v49/i7/p1175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Dudov, E. V. Sorina, “Uniform estimation of a segment function by a polynomial strip of fixed width”, Comput. Math. Math. Phys., 51:11 (2011), 1864–1877  mathnet  crossref  isi
    2. S. I. Dudov, E. V. Sorina, “Uniform estimate for a segment function in terms of a polynomial strip”, St. Petersburg Math. J., 24:5 (2013), 723–742  mathnet  crossref  mathscinet  zmath  isi  elib
    3. I. Yu. Vygodchikova, “On approximation of multivalued mapping by algebraic polynomial with constraints”, Russian Math. (Iz. VUZ), 59:2 (2015), 25–28  mathnet  crossref
    4. I. Yu. Vygodchikova, “Approximation of double-valued function by an algebraic polynomial”, Russian Math. (Iz. VUZ), 60:4 (2016), 5–9  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:226
    Full text:57
    References:19
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019